Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 60, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Sep 3, 2011, 10:12 AM CDT for Livingston Parish, Louisiana. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2011, 10:12 AM CDT (15:12 UTC)
- Expired
- Sep 8, 2011, 7:24 AM CDT
- In force
- 5 days
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Livingston Parish, LA
The river
Written for the forecast point Tickfaw River near Killian (KILL1).
- Action stage
- 3 ft
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 6 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 3, 3:49 AM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, Sep 3, 3:49 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT SAT SEP 3 2011
.SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.
&&
.AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.
&&
.MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.
.PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 3, 4:33 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 433 AM CDT SAT SEP 3 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040945- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 433 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE TROPICAL STORM LEE MOVES CLOSER TO SHORE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY EVENING. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL CONTINUE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.
In the hours before
Local storm report, Sep 3, 6:28 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
628 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TROPICAL STORM LAKEFRONT AIRPORT 30.04N 90.03W
09/03/2011 ORLEANS LA ASOS
MEASURED WINDS 100 DEGREES 34 KT GUST 48 KT...39 MPH GUST
56 MPH.
&&
24/RRLocal storm report, Sep 3, 6:53 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
653 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM FLOOD HARAHAN 29.94N 90.20W
09/03/2011 JEFFERSON LA PUBLIC
1.50-1.74 INCHES OF RAIN IN LESS THAN 1 HOUR AT THE END
OF DICKORY AVE NEAR THE RIVER.
0648 AM FLASH FLOOD NEW ORLEANS 29.97N 90.08W
09/03/2011 ORLEANS LA EMERGENCY MNGR
STREET FLOODING NEAR TOURO INFIRMARY.
0649 AM COASTAL FLOOD 14 E NEW ORLEANS 29.97N 89.85W
09/03/2011 ST. BERNARD LA EMERGENCY MNGR
1 FOOT OF WATER IN STREETS OF VENETIAN ISLES SUBDIVISION
NEAR CHEF PASS. HIGHWAY 90 WAS REPORTED PASSIBLE BUT
WATER RISING NEAR CHEF PASS BRIDGE.
&&
24/RRLocal storm report, Sep 3, 8:13 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
813 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD WALKER 30.48N 90.87W
09/03/2011 LIVINGSTON LA PUBLIC
CREEK IS OUT OF BANKS...FLASH FLOODING AT MULTIPLE
LOCATIONS IN WALKER...HEAVY RAIN WITH 4.0 INCHES OR MORE
IN 2.5 HOURS.
&&
JSLocal storm report, Sep 3, 9:27 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
927 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD SLIDELL 30.28N 89.78W
09/03/2011 ST. TAMMANY LA TRAINED SPOTTER
HEAVY RAIN REPORT FROM PINE CREST RV PARK ON OLD SPANISH
TRAIL NEAR SLIDELL MEASURED 3.91 INCHES FOR A 24 HOUR
STORM TOTAL.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 9:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 2, 9:55 PM CDT | Tornado Warning | LIX | Terrebonne | 35 min |
| Sep 3, 12:58 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 32 min |
| Sep 3, 1:19 AM CDT | Tornado Warning | LIX | Assumption, Terrebonne | 26 min |
| Sep 3, 2:16 AM CDT | Tornado Warning | LIX | Lafourche | 29 min |
| Sep 3, 2:23 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 22 min |
| Sep 3, 2:37 AM CDT | Tornado Warning | LIX | Saint Bernard | 23 min |
| Sep 3, 2:45 AM CDT | Tornado Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 30 min |
| Sep 3, 2:48 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles | 27 min |
| Sep 3, 2:53 AM CDT | Special Marine Warning | LIX | 52 min | |
| Sep 3, 3:12 AM CDT | Tornado Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 33 min |
| Sep 3, 3:25 AM CDT | Special Marine Warning | LIX | 20 min | |
| Sep 3, 3:27 AM CDT | Tornado Warning | LIX | Plaquemines | 33 min |
| Sep 3, 3:37 AM CDT | Special Marine Warning | LIX | 23 min | |
| Sep 3, 3:40 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 35 min |
| Sep 3, 3:46 AM CDT | Special Marine Warning | LIX | 44 min | |
| Sep 3, 4:17 AM CDT | Special Marine Warning | LIX | 28 min | |
| Sep 3, 4:18 AM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 27 min |
| Sep 3, 4:21 AM CDT | Special Marine Warning | LIX | 24 min | |
| Sep 3, 4:33 AM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 27 min |
| Sep 3, 4:36 AM CDT | Tornado Warning | LIX | Orleans, Plaquemines, Saint Bernard | 24 min |
| Sep 3, 4:41 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Charles | 34 min |
| Sep 3, 4:44 AM CDT | Special Marine Warning | LIX | 31 min | |
| Sep 3, 4:45 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 45 min |
| Sep 3, 4:56 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 49 min |
| Sep 3, 4:58 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 47 min |
| Sep 3, 5:01 AM CDT | Special Marine Warning | LIX | 29 min | |
| Sep 3, 5:11 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines, Saint Charles | 49 min |
| Sep 3, 5:18 AM CDT | Tornado Warning | LIX | Plaquemines | 27 min |
| Sep 3, 5:26 AM CDT | Special Marine Warning | LIX | 34 min | |
| Sep 3, 5:30 AM CDT | Special Marine Warning | LIX | 45 min | |
| Sep 3, 5:41 AM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 49 min |
| Sep 3, 5:46 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 44 min |
| Sep 3, 5:50 AM CDT | Special Marine Warning | LIX | 40 min | |
| Sep 3, 6:01 AM CDT | Special Marine Warning | LIX | 44 min | |
| Sep 3, 6:17 AM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 43 min |
| Sep 3, 6:29 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston, Saint John the Baptist | 46 min |
| Sep 3, 6:37 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 38 min |
| Sep 3, 6:44 AM CDT | Special Marine Warning | LIX | 46 min | |
| Sep 3, 6:58 AM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 47 min |
| Sep 3, 7:15 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 45 min |
| Sep 3, 7:15 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa and 1 more | 60 min |
| Sep 3, 7:18 AM CDT | Special Marine Warning | LIX | 42 min | |
| Sep 3, 7:23 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Sep 3, 7:26 AM CDT | Special Marine Warning | LIX | 49 min | |
| Sep 3, 7:44 AM CDT | Tornado Warning | LIX | Saint Tammany | 61 min |
| Sep 3, 8:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Sep 3, 8:03 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 6 hr |
| Sep 3, 8:08 AM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 37 min |
| Sep 3, 8:13 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 62 min |
| Sep 3, 8:18 AM CDT | Special Marine Warning | LIX | 42 min | |
| Sep 3, 8:21 AM CDT | Special Marine Warning | LIX | 24 min | |
| Sep 3, 8:42 AM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 63 min |
| Sep 3, 8:57 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 3, 9:10 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 65 min |
| Sep 3, 9:40 AM CDT | River Flood Warning | LIX | East Baton Rouge | 3 days |
| Sep 3, 10:17 AM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Sep 3, 10:19 AM CDT | Special Marine Warning | LIX | 26 min | |
| Sep 3, 12:17 PM CDT | Special Marine Warning | LIX | 28 min | |
| Sep 3, 12:53 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 37 min |
| Sep 3, 12:59 PM CDT | Tornado Warning | LIX | Saint Charles, Saint John the Baptist | 31 min |
| Sep 3, 1:02 PM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 43 min |
| Sep 3, 1:29 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 31 min |
| Sep 3, 1:38 PM CDT | Special Marine Warning | LIX | 37 min | |
| Sep 3, 1:46 PM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 29 min |
| Sep 3, 2:08 PM CDT | Special Marine Warning | LIX | 22 min | |
| Sep 3, 2:15 PM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 30 min |
| Sep 3, 2:53 PM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 37 min |
| Sep 3, 3:32 PM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 28 min |
| Sep 3, 3:57 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines | 3 hr |
| Sep 3, 4:58 PM CDT | Special Marine Warning | LIX | 62 min | |
| Sep 3, 6:02 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 3, 6:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Sep 3, 6:35 PM CDT | Tornado Warning | LIX | Plaquemines | 25 min |
| Sep 3, 6:51 PM CDT | Tornado Warning | LIX | Plaquemines | 39 min |
| Sep 3, 6:53 PM CDT | Special Marine Warning | LIX | 52 min | |
| Sep 3, 6:59 PM CDT | Special Marine Warning | LIX | 46 min | |
| Sep 3, 12:55 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 35 min |
| Sep 3, 1:05 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 25 min |
| Sep 3, 1:36 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 24 min |
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.